Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shivering in hands while on Gemer 2 for diabetes?

hello sir my dad is a diabetic patient and his sugar levels are 245 and doctor suggested him to use gemer 2 and he is using them from past month. Now he is saying he has shivering in hands.He is taking them twice before the meals in morning and evening.Whats the reason??
Tue, 25 Nov 2014
Report Abuse
General & Family Physician 's  Response
Hello,
Welcome to HCM
I am Dr Rakesh Sharma answering your query.
I can understand your concern.
Get his blood sugar checked before and after medication.
His fasting and postprandial blood sugar needs to be monitored.
After the reports, his drug or doses have to be modified.
Hope this helps.
Good Luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diabetes


What causes shivering in hands while on Gemer 2 for diabetes?

Hello, Welcome to HCM I am Dr Rakesh Sharma answering your query. I can understand your concern. Get his blood sugar checked before and after medication. His fasting and postprandial blood sugar needs to be monitored. After the reports, his drug or doses have to be modified. Hope this helps. Good Luck.